Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Depression, isolated feeling, increased sensitiveness post getting off Espiride. Withdrawal effect?

Hi there, have been taking Espiride for the past few months or so, off and on, to help gain weight in conjunction with other meds. I ve been put on it before, just over a year ago, but to make me feel better, burt it wasn t for that this time. I was taking 3/day, 50mg, and then I stopped a few days ago as don t feel I need them or want them anymore. I feel awful now. Depressed, isolated and very sad and sensitive. Is this a side affect of going off it or what?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
1. Espiride contains [Supiride] : which is used to treat psychosis and depression, but is a good mood stabilizer. [Sulpiride blocks some of the effects of certain chemicals in the brain which are thought to affect thinking, feelings and behavior], and reason of your present symptoms due to stoppage of drug.
2. Your doctor has to take your full medical history into account, as well as any other medications you might be on. [ It is important that the person prescribing this medicine knows your full medical history.
3. It is still not approved in US and Canada.

PS: patients on antipsychotics medicines can have or may experience rare side effects like tardive dyskinesia and neuroleptic malignant syndrome. Consult your Doctor.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor